# SDR CALA2014102492567

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 51,855 hours, 11,064 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, SEAT EEL FROM 21CD TO 29CD, LIGHTS INOPERATIVE & DIM.  OVERLOAD CURRENT DUE TO SHORT AT CONNECTOR UNDER SEAT 21CD.  OPERATIONS CHECKED OK.
